Alert archive / Maine / Gale Warnings in 2016

Gale Warning 16, NWS Caribou, ME

February 28, 2016

NWS Caribou, ME issued this gale warning at Feb 28, 2016, 2:16 PM EST. It took effect at Feb 29, 2016, 7:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2016, 2:16 PM EST (19:16 UTC)
In effect from
Feb 29, 2016, 7:00 AM EST
Expired
Feb 29, 2016, 12:56 PM EST
In force
6 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

211 
WHUS71 KCAR 281916
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
216 PM EST SUN FEB 28 2016

ANZ052-290330-
/O.CAN.KCAR.SC.Y.0027.000000T0000Z-160229T2000Z/
/O.NEW.KCAR.SC.Y.0028.160229T1200Z-160229T1900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
216 PM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 2 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 2 PM EST MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-290330-
/O.UPG.KCAR.SC.Y.0027.000000T0000Z-160229T2000Z/
/O.NEW.KCAR.GL.W.0016.160229T1200Z-160229T1900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
216 PM EST SUN FEB 28 2016

...GALE WARNING IN EFFECT FROM 7 AM TO 2 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 2 PM EST MONDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
520 
WHUS71 KCAR 290335
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1035 PM EST SUN FEB 28 2016

ANZ050-051-291200-
/O.CON.KCAR.GL.W.0016.160229T1200Z-160229T1900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1035 PM EST SUN FEB 28 2016

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 2 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO
  40 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291200-
/O.EXT.KCAR.SC.Y.0028.160229T0900Z-160229T1900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1035 PM EST SUN FEB 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 2 PM EST
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
974 
WHUS71 KCAR 290828
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
328 AM EST MON FEB 29 2016

ANZ050-051-291630-
/O.CON.KCAR.GL.W.0016.160229T1200Z-160229T1900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
328 AM EST MON FEB 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291630-
/O.CON.KCAR.SC.Y.0028.160229T0900Z-160229T1900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
328 AM EST MON FEB 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
931 
WHUS71 KCAR 291450
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
950 AM EST MON FEB 29 2016

ANZ050-051-291900-
/O.CON.KCAR.GL.W.0016.000000T0000Z-160229T1900Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
950 AM EST MON FEB 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-291900-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-160229T1900Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
950 AM EST MON FEB 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
447 
WHUS71 KCAR 291756
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1256 PM EST MON FEB 29 2016

ANZ050-051-010200-
/O.CAN.KCAR.GL.W.0016.000000T0000Z-160229T1900Z/
/O.NEW.KCAR.GL.W.0017.160301T0600Z-160301T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1256 PM EST MON FEB 29 2016

...GALE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE
GALE WARNING THAT HAD BEEN IN EFFECT THIS AFTERNOON HAS BEEN
CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-010200-
/O.CAN.KCAR.SC.Y.0028.000000T0000Z-160229T1900Z/
/O.NEW.KCAR.SC.Y.0029.160301T0600Z-160301T1400Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1256 PM EST MON FEB 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 28, 12:29 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 28, 12:29 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1229 PM EST SUN FEB 28 2016

.SYNOPSIS...
A COLD FRONT WILL STALL OVER THE REGION THIS MORNING. THE FRONT
WILL LIFT BACK TO THE NORTH AS A WARM FRONT TONIGHT. LOW PRESSURE
WILL PASS JUST NORTH OF THE STATE MONDAY MORNING AND WILL DRAG A
COLD FRONT ACROSS THE REGION. A STRONGER AREA OF LOW PRESSURE
WILL AFFECT THE AREA WEDNESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
REFRESHED THE GRIDDED FORECAST WITH THE LATEST
GUIDANCE...RESULTING IN VERY MINOR CHANGES. THE OVERALL STORY
REMAINS THE SAME THROUGH TOMORROW. ON THE WATERS...WILL HAVE TO
LOOK AT UPGRADING TO A GALE WARNING ON MONDAY.

PREVIOUS DISCUSSION...
LOW PRESSURE WILL TRACK EAST FROM THE GREAT LAKES REGION TODAY
AND THEN TOWARD FAR NORTHERN MAINE TONIGHT WITH OVERRUNNING SNOW
DEVELOPING ACROSS WESTERN AREAS LATER THIS AFTERNOON AND SPREADING
EAST ACROSS THE REST OF NORTHERN MOST MAINE THIS EVENING. THE SNOW
WILL MIX WITH AND CHANGE TO SLEET AND FREEZING RAIN FROM SOUTH TO
NORTH LATE TONIGHT AS WARMER AIR ALOFT STARTS TO MOVE NORTHWARD
IN ADVANCE OF THE LOW. A WINTER WEATHER ADVISORY HAS BEEN ISSUED
STARTING THIS EVENING FOR ALL OF NORTHERN MOST MAINE...EXCEPT FOR
FAR NORTHWEST AROOSTOOK...WHERE A WINTER STORM WARNING HAS BEEN
ISSUED, SINCE SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 6 TO 8
INCHES HERE, ESPECIALLY ALONG THE INTERNATIONAL BORDER AND SAINT
JOHN VALLEY. ACROSS DOWNEAST AREAS EXPECT MAINLY CLOUDY SKIES AND
THE CHANCE FOR A FEW RAIN SHOWERS OVERNIGHT. TEMPERATURES TONIGHT
WILL RANGE FROM THE TEENS ACROSS THE SAINT JOHN VALLEY AND THE MID
30S ACROSS DOWNEAST.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRES TRACKS ACROSS EITHER THE SAINT JOHN VALLEY IN FAR NORTHERN
AROOSTOOK COUNTY OR A BIT FURTHER NORTH ACROSS THE GASPE PENINSULA
MON MORNING. THERE REMAINS MODEL SPREAD IN THE TRACK AS WELL AS THE
QPF AND PRECIPITATION TYPE MON MORNING. IT IS LIKELY THAT SNOW WILL
END AS A PERIOD OF MIXED SLEET AND FREEZING RAIN IN THE SAINT JOHN
VALLEY, AND RAIN AS FAR NORTH AS PRESQUE ISLE/CARIBOU AREAS.
THERE IS STILL A REASONABLE CHANCE OF WARNING CRITERIA SNOWFALL
OF AROUND 7 OR 8 INCHES IN THE POPULATED AREAS IN ZONE 1
(MADAWASKA/FORT KENT AREAS) AND WILL GO WITH A WARNING FOR ZONE 1.
CONFIDENCE IN WARNING CRITERIA SNOWFALL IS LESS IN ZONE 2...AND IF
IT WERE TO BE REACHED IT WOULD BE IN A VERY SMALL AREA OF ZONE
NEAR VAN BUREN AND WILL GO WITH AN ADVISORY FOR THIS AREA. FOR THE
NEXT TIER OF ZONES 2-6 AND 10 THE QPF AMOUNTS AND SNOWFALL WILL
DROP OFF RAPIDLY, BUT THERE WILL BE A MIX OF PRECIPITATION TYPES
AND WILL HAVE ADVISORIES FOR THESE AREAS INTO MON MORNING. AS THE
LOW PULLS AWAY IN THE AFTERNOON ANY REMAINING PRECIPITATION WILL
END AS SCATTERED SNOW SHOWERS. ANOTHER WEAK LOW RACES ACROSS FAR
NORTHERN MAINE MON NIGHT, AND IN THE COLD AIR THE SNOW THAT FALL
WILL HAVE HIGH SNOW TO LIQUID RATIOS WITH GOOD DENDRITIC GROWTH,
AND 2-3 INCHES OF FLUFFY SNOW IS EXPECTED ACROSS NORTHERN
AROOSTOOK COUNTY. TUESDAY WILL BE DRY AND SEASONABLY COLD IN THE
WAKE OF THE LOW.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE NEXT WEATHER SYSTEM, A SOUTHERN BRANCH LOW, IS EXPECTED TO
AFFECT THE REGION TUE NIGHT INTO WED EVE. A REVIEW OF THE GFS AND
ECMWF ENSEMBLES FROM 12Z SHOWS A WIDE GOALPOST OF THE SOLUTIONS
WITH SOME MEMBERS TAKING THE LOW WEST OF THE AREA AND SOME TO THE
EAST. CONFIDENCE REMAINS HIGH THAT THERE WILL BE A WIDESPREAD
PRECIPITATION EVENT, BUT THE DETAILS AS TO THE AMOUNT AND QPF TYPE
REMAINS UNCERTAIN. THE LATEST 00Z OPERATIONAL GFS TAKES A COUPLE
OF WAVES OF LOW PRESSURE ACROSS THE GULF OF MAINE WED AND WED
NIGHT. THE 00Z GEM TAKES ONE LOW ACROSS EASTERN MAINE WED
EVENING, AND THE 00Z OPERATIONAL ECMWF TAKES THE LOW ACROSS
EASTPORT AT 00Z THU. THIS EVENT WILL LIKELY REQUIRE EITHER
ADVISORIES OR LOW END WARNINGS FOR PARTS OF THE CWA, ESPECIALLY
NORTHERN AND CENTRAL AREAS. IN THE WAKE OF THE LOW, HIGH PRESSURE
BUILDS TOWARD THE REGION AT THE END OF THE WEEK INTO THE WEEKEND.
ANOTHER SOUTHERN BRANCH LOW IS EXPECTED TO PASS SOUTH OF THE AREA
AT THE END OF THE WEEK. TEMPERATURES THU-SAT WILL AVERAGE A
LITTLE BIT BELOW AVERAGE FOR THE START OF MARCH.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: BRIEF MVFR/IFR CONDITIONS CAN BE EXPECTED ACROSS THE
NORTHERN TERMINALS TODAY IN SCT SNOW SHOWERS OTHERWISE VFR
CONDITIONS INTO THIS AFTERNOON ALL TERMINALS. IFR CONDITIONS ARE
EXPECTED TO DEVELOP AT THE NORTHERN TERMINALS LATE THIS AFTERNON
AND CONTINUE TONIGHT IN DEVELOPING SNOW/SLEET/FZRA. EXPECT MAINLY
VFR CONDITIONS KBGR/KBHB THROUGH MUCH OF TONIGHT.

SHORT TERM: IFR AT THE NORTHERN TERMINALS MON MORNING WILL IMPROVE
TO MVFR IN THE AFTERNOON. ANOTHER PERIOD OF IFR POSSIBLE MON
NIGHT AT THE NORTHERN TERMINALS WITH EITHER MVFR OR VFR AT THE
DOWNEAST TERMINALS. A STRONGER WEATHER SYSTEM WILL LIKELY BRING
WIDESPREAD IFR CONDITIONS TO THE TERMINALS WED WITH IMPROVEMENT TO
MVFR OR VFR BY THU.
&&

.MARINE...
NEAR TERM: WINDS/SEAS WILL BRIEFLY DIMINISH BELOW SCA LEVELS THIS
AFTERNOON AND THEN INCREASE TO SCA LEVELS THIS EVENING AND
OVERNIGHT TONIGHT. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
EXTENDED INTO MONDAY.

SHORT TERM: A HIGH END SCA WITH A FEW GUSTS TO 35 KNOTS INTO MON
AS LOW PRES PASSES TO THE NORTH OF THE WATERS. SCA CONDITIONS WILL
LIKELY PERSIST INTO AT LEAST TUE MORNING WITH THE WIND TO DIMINISH
AND THE SEAS TO SUBSIDE BELOW SCA LEVELS BY LATER IN THE DAY TUE.
THE NEXT LOW MAY BRING GALES TO THE WATERS WED, BUT THE TRACK OF
THE LOW REMAINS UNCERTAIN AT THIS TIME.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     MONDAY FOR MEZ002>006-010.
     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 10 AM EST
     MONDAY FOR MEZ001.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST MONDAY FOR ANZ050>052.
&&

NEAR TERM...DUDA/MCW
SHORT TERM...CB
LONG TERM...CB
AVIATION...DUDA/MCW/CB
MARINE...DUDA/MCW/CB
Hazardous weather outlook, Feb 28, 4:15 AM EST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
415 AM EST SUN FEB 28 2016

MEZ002-290915-
NORTHEAST AROOSTOOK-
415 AM EST SUN FEB 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001-290915-
NORTHWEST AROOSTOOK-
415 AM EST SUN FEB 28 2016

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ003>006-010-290915-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
415 AM EST SUN FEB 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015>017-029>032-290915-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
415 AM EST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

LOW PRESSURE WILL TRACK JUST NORTH OF THE STATE LATE TONIGHT AND
MONDAY. SOME LIGHT SNOW OR MIXED PRECIPITATION IS POSSIBLE ACROSS
NORTHERN PORTIONS OF THE PENOBSCOT REGION THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-290915-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
415 AM EST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 3:04 AM ESTWinter Storm WarningCARAroostook24 hr
Feb 28, 3:04 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset, Washington35 hr
Feb 28, 2:16 PM ESTSmall Craft AdvisoryCAR23 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.